# SDR 29GA202101800001

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N705SV
- Make and model: Aerosp
- Aircraft serial: 1038
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT: 61 PNS/MCO AFT CEILING EMERGECNY LIGHT INOPERATIVE. CORRECTIVE ACTION: OPEN
